Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suffering From Anxiety, Increased Blood Pressure. Taking Ramipril In The Morning Causes Chest Pain, High BP. Treatment?

I am taking ramipril and suffering from anxiety and increased blood pressure . I have an adverse reaction to ACE inhibitors but as i was taking the ramipril at night the side affects were milder. Now the doctor has told me to takt the ramipril in the morning i am suffering with anxiety pains in my chest and my bp is even higher.
Mon, 25 Mar 2013
Report Abuse
Psychiatrist 's  Response
Hello
Welcome to HCM

Ramipril or ACE inhibitors may cause dizziness or mild restlessness in some. But severe anxiety is not common. As you were taking the medicine in night and now you have been advised to take it in morning so there are chances of a slight increase in anxiety. But severe anxiety in you is most likely due to some other reason. I will advise you to visit a psychiatrist for opinion in anxiety. Medicines like Fluoxetine, Sertaline, Paroxetine etc are very useful in anxiety.
And if you don't want to take medicine then you can try meditation, yoga, Progressive Muscle Relaxation or Deep Breathing Exercises. This will help you to self control anxiety.

Thanks
Dr. Seikhoo Bishnoi
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Peripheral vascular disease


Loading Online Doctors....
Suffering From Anxiety, Increased Blood Pressure. Taking Ramipril In The Morning Causes Chest Pain, High BP. Treatment?

Hello Welcome to HCM Ramipril or ACE inhibitors may cause dizziness or mild restlessness in some. But severe anxiety is not common. As you were taking the medicine in night and now you have been advised to take it in morning so there are chances of a slight increase in anxiety. But severe anxiety in you is most likely due to some other reason. I will advise you to visit a psychiatrist for opinion in anxiety. Medicines like Fluoxetine, Sertaline, Paroxetine etc are very useful in anxiety. And if you don t want to take medicine then you can try meditation, yoga, Progressive Muscle Relaxation or Deep Breathing Exercises. This will help you to self control anxiety. Thanks Dr. Seikhoo Bishnoi